advertisement
Question
Posted by: Lucy | 2004/12/10

Effects of Anaesthesia on my cycle

Hi,
Have a question on the effects of Anaesthesia on my cycle - can it cause my cycle to change? Or, can it make me skip my period for a month?
Had an operation end of October - my period was on time, thereafter I was due 30/11 - still nothing happening? Or maybe it could be something else?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Anaesthesia should not affect your cycle, but stress certainly can.
If you are sexually active, pregnancy would be a possibility.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nix | 2004/12/10

Hi Lucy,

I've had quite a few ops recently and haven't noticed an effect on my cycle. If it was a big op or you went through a stressful period, it could cause a delay. Wait to see what gynaedoc says.

Any chance you could be pregnant?

Hope you've recovered from your op
Nix

Reply to Nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement